# SDR UALA2009052601483

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 23,021 hours, 10,295 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SVC FAILED CABIN EMERGENCY LIGHT TEST.  EPSU-BATTERY AFT L, FOUND CONNECTOR ON AFT DOOR 2L EPSU ITEM LIST NR 5 13WL BACKED OFF ABOUT HALF WAY.  SECURED CONNECTOR.  CFDS EMERGENCY LIGHT TESTS OK.
